# SDR A8JA2019112930032

- Difficulty date: November 23, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N360SN
- Make and model: Lear 60LEAR
- Aircraft serial: 60360
- Aircraft time: 4,341 hours, 3,009 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2119830
- Part serial: 43C0028
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 1100 HRS LOCAL, AIRCRAFT DEPARTED KHOU ENROUTE TO KAUS.  WHILE CLIMBING THROUGH 10,000 FT, ALL SYSTEMS WERE NORMAL. AT APPROXIMATELY 17,000 FT, CREW OBSERVED THE MASTER CAUTION LIGHT ILLUMINATED AND THE “PRESS SYS” LIGHT CAME ON. CREW IMMEDIATELY STARTED TO LEVEL OFF AND THE FO ATTEMPTED TO TAKE CONTROL OF THE PRESSURIZATION BUT THE SYSTEM HAD FAULTED. MOMENTS LATER THE “EMER PRESS” LIGHT CAME ON AND THE EMERGENCY PRESSURIZATION VALVES OPEN. CREW ALSO NOTED THAT THE CABIN ALTITUDE HAD SPIKED TO 12,000FT ACCORDING TO THE GAUGE. THE FLIGHT CREW INITIATED AN IMMEDIATE DESCENT AND NOTIFIED HOUSTON CENTER THAT THEY NEEDED LOWER FOR A PRESSURIZATION PROBLEM.  ATC BEGAN TO GIVE THE CREW VECTORS BACK TO KHOU AND ASKED IF THEY NEED ASSISTANCE. BY THAT TIME THE CREW HAD RUN THE EMERGENCY PROCEDURE AND DETERMINED THAT THEY DID NOT REQUIRE ANY OUTSIDE ASSISTANCE. AIRCRAFT MADE AN UNEVENTFUL APPROACH AND LANDING BACK AT KHOU AT 1126 CST.
